# SDR IPXA2016051003155

- Difficulty date: May 6, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 41,450 hours, 12,810 cycles
- Engine: Ge CF680
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Dented
- Location: Exhaust Sleeve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING MAJOR MAINTENANCE VISIT,  FOUND DENTED SKIN, NR 1 ENGINE EXHAUST SLEEVE BETWEEN NAC BS 333.5 AND BS 336 ,6 O'CLOCK LOCATION HAS DENT REF EGAT NRC FBU05050 EVALUATED DAMAGE IAW SRM 54-45-30-1A-1,DETAIL VII, REV 65.00.
